# SDR DALA2021120607485

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 128,189 hours, 18,470 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: PERFORMED OPERATION TEST B767-300 AMM 52-73. NO DEFECTS NOTED. (2039987)
